# SDR SWAA982683

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND WORN SPOTS ON VERTICAL ANGLE JUST AFT OF LEFT GEAR CENTER DOOR FRAME.  REMOVED AND REPLACED ANGLE PER BOEING SRM.
